# SDR ASOA04802

- Difficulty date: October 15, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Clip
- Part number: 601R3117117
- Condition: Cracked
- Location: Floorbeam
- Component: Airframe, Cndair
- Component part number: 6002B19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE LT OB CLIP ON THE FLOORBEAM AT FS 484, LBL 36 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LT OB CLIP ON THE FLOORBEAM AT FS 484, LBL 36 IAW EO 600-53-0098.
